UZH-Logo

Maintenance Infos

Existence of flat tori in analytic manifolds of nonpositive curvature


Bangert, V; Schroeder, V (1991). Existence of flat tori in analytic manifolds of nonpositive curvature. Annales Scientifiques de l'Ecole Normale Superieure, 24(5):605-634.

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1991
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:Elsevier
ISSN:0012-9593
Official URL:http://www.math.ens.fr/edition/annales
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1132759
http://www.numdam.org/item?id=ASENS_1991_4_24_5_605_0
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0760.53032

Download

Full text not available from this repository.

Author Collaborations